# SDR AALA20030707

- Difficulty date: June 3, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, AFT STAIRWAY TAIL HANDLE EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED AFT STAIRWAY TAIL HANDLE EMERGENCY EXIT LIGHTS SPLICES.  SYSTEM GROUND CHCKED NORMAL OPERATION. (M)
